Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 10, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jul 21, 2014, 6:45 PM PDT for Elko County, Nevada. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2014, 6:45 PM PDT (01:45 UTC)
- Expired
- Jul 21, 2014, 7:00 PM PDT
- In force
- 15 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Elko County, NV
The radar
The Elko radar (KLRX), 184 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 1.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2830 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
584 WUUS55 KLKN 220145 SVRLKN NVC007-220215- /O.NEW.KLKN.SV.W.0010.140722T0145Z-140722T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 645 PM PDT MON JUL 21 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE CITY OF WELLS... * UNTIL 715 PM PDT * AT 639 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WELLS...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 80 MOOR SUMMIT... U.S. HIGHWAY 93 NORTH OF WELLS... WELLS AIRPORT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4137 11457 4118 11442 4099 11490 4115 11502 TIME...MOT...LOC 0144Z 240DEG 24KT 4112 11485 $$ DD
1 follow-up statement
649 WWUS55 KLKN 220200 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 700 PM PDT MON JUL 21 2014 NVC007-220210- /O.CAN.KLKN.SV.W.0010.000000T0000Z-140722T0215Z/ ELKO NV- 700 PM PDT MON JUL 21 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY IS CANCELLED... * LOCATIONS IMPACTED INCLUDE... RURAL EASTERN ELKO COUNTY... && LAT...LON 4137 11457 4118 11442 4099 11490 4115 11502 TIME...MOT...LOC 0200Z 240DEG 24KT 4117 11473 $$ DD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:04 PM PDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jul 21, 2:04 PM PDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 204 PM PDT MON JUL 21 2014 .SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS MUCH OF THE AREA NORTH OF HIGHWAY 50. STORM ACTIVITY WILL BE CONFINED MAINLY TO HUMBOLDT AND EXTREME WESTERN ELKO COUNTIES ON TUESDAY. DRIER MID WEEK WITH AFTERNOON WINDS BECOMING BREEZY. && .SHORT TERM...TODAY THROUGH WEDNESDAY. ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS MOISTURE REMAINS IN PLACE. LACKING MODEST LARGE SCALE ASCENT TODAY...BUT TERRAIN CIRCULATIONS AND DIFFERENTIAL HEATING BOUNDARIES SHOULD BE ENOUGH TO GET CONVECTION GOING. ALSO...NEAT LITTLE MCV CURRENTLY EXITING NORTHERN NV. THIS WILL ALSO PROVIDE LOCAL LIFT/MOISTURE ENHANCEMENT. MUCH STRONGER JET AND SUFFICIENT SHEAR WILL ALLOW FOR AT LEAST SOME ORGANIZED CONVECTION AND THE POSSIBILITY FOR A FEW SEVERE STORMS LATER TODAY. MAIN THREAT WOULD BE STRONG WINDS AND SMALL HAIL. STORMS SHOULD DIMINISH AROUND SUNSET...BUT A FEW SHOWERS COULD PERSIST IN FAR NORTHERN NV AS DYNAMICS BEGIN TO INCREASE FROM THE NEXT TROUGH. HRRR/NAM STILL SHOWS AN ACTIVE DAY AND CUMULUS IS BECOMING INCREASINGLY ROBUST. STORMS SHOULD INITIATE IN THE NEXT HOUR OR SO. TUESDAY...THUNDERSTORM COVERAGE ACROSS CENTRAL NEVADA WILL RAPIDLY DECREASE AND THE ONLY THREAT WILL BE IN FAR NORTHWESTERN NEVADA. THIS IS DUE TO A STRONG JET AND LINGERING MOISTURE. STORM MOTION WILL BE QUITE FAST AND WILL INCREASE THE THREAT FOR STRONGER WIND GUSTS. SHREF GUIDANCE SHOWING SOME SEVERE THREAT IS POSSIBLE IN HUMBOLDT COUNTY. MAIN THREAT WOULD BE WIND...WITH SOME SMALL HAIL. ELSEWHERE ACROSS NEVADA...DRIER CONDITIONS WILL TAKE ITS HOLD AND WINDS FROM THE SOUTH WILL INCREASE. WEDNESDAY...THE FIRST DAY IN QUITE SOMETIME WITH NO THUNDERSTORMS IN THE FORECAST. A PATTERN CHANGE WILL TAKE PLACE. MUCH DRIER CONDITIONS WILL PREVAIL. JRM .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. QUIET SUMMER WEATHER EXPECTED THROUGH MUCH, IF NOT ALL, OF THE LONG TERM. HOT AFTERNOONS AND MILD NIGHTS WITH FEW CLOUDS AND NO CHANCE OF RAINFALL THROUGH NEXT WEEKEND. WEDNESDAY NIGHT...AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL BE SWINGING THROUGH THE PAC NW. THIS SYSTEM WILL PASS WELL NORTH OF NEVADA, INTO ALBERTA CANADA, ON THURSDAY. ONLY IMPACT THIS SYSTEM WILL HAVE ON NEVADA'S WEATHER IS DRAG MUCH DRIER AIR INTO THE GREAT BASIN, WITH 12Z GFS FORECASTING PW FALLING TO 0.25-0.35 INCH THURSDAY AFTERNOON. THIS DRY OF AN AIRMASS WILL RESULT IN FEW CLOUDS AND CERTAINLY ZERO POPS AND NO CHANCE OF CONVECTION. AFTERNOON TEMPERATURES REASONABLE FOR LATE JULY, IN THE UPPER 80S AND LOWER 90S. FRIDAY AND SATURDAY...STRONG HIGH PRESSURE CENTERED NEAR THE FOUR CORNERS WILL EXPAND SLOWLY NW, WITH RISING HEIGHTS AND THICKNESS OVER NEVADA. DRY AIRMASS WILL PERSIST, WITH PW REMAINING BELOW 0.50 INCH FOR MOST ZONES, SO FORECAST WILL REMAIN DRY. AFTERNOON TEMPERATURES WILL SHOW A SLOW WARMING TREND THROUGH THE 90S AS HIGH PRESSURE STRENGTHENS. SUNDAY AND MONDAY...AFTERNOON TEMPERATURES WILL CONTINUE TO CLIMB AS HIGH PRESSURE RIDGE AXIS EXPANDS THROUGH THE EASTERN GREAT BASIN. 12Z RUN OF THE ECMWF IS NOT AVAILABLE, BUT 12Z GFS AND OTHER MEDIUM RANGE MODELS SUGGEST MONSOON MOISTURE WILL GRADUALLY RETURN SUNDAY AND MONDAY. KEPT FORECAST DRY (POPS LESS THAN 15%) FOR NOW. 12Z GFS DOES PUMP UP PW TO NEAR ONE INCH ACROSS CENTRAL NEVADA BY MONDAY, WITH CONVECTION INDICATED OVER CENTRAL NEVADA. BT && .AVIATION...SCT -TSRA WILL IMPACT KWMC, KEKO AND NORTHERN NEVADA THROUGH 03Z. CONVECTIVE TEMPO GROUPS POSSIBLE AT THESE TAF SITES. CONVECTION EXPECTED TO REMAIN NORTH OF KTPH/KELY. SW WINDS OF 15-20 KTS OUTSIDE OF -TSRA. ALL CUMULUS AND CONVECTION WILL DISSIPATE AFTER SUNSET. TUESDAY, EXPECT TSRA TO BE LIMITED TO NW NEVADA (HUMBOLDT COUNTY) WITH IMPACTS EXPECTED AT/NEAR KWMC. STORMS NEAR KWMC TUESDAY AFTERNOON MAY BE STRONG WITH GUSTY ERRATIC OUTFLOWS AND SMALL HAIL. ALL OTHER TERMINALS WILL BE DRY TUESDAY. AFTER 18Z TUE, STRONG GUSTY SOUTH WINDS AT KTPH/KELY AVERAGING 16-26 KTS. BT && .FIRE WEATHER...ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON ACROSS NORTHERN NEVADA...MAINLY NORTH OF HIGHWAY 50. SOME OF THESE STORMS WILL PRODUCE STRONG GUSTY WINDS...SMALL HAIL...FREQUENT DANGEROUS LIGHTNING...AND BRIEF HEAVY RAIN. STORM MOTION WILL BE QUITE HIGH...BUT ENOUGH MOISTURE WILL BE PRESENT TO INHIBIT DRY LIGHTNING POTENTIAL. FIRE WEATHER WATCHES HAS BEEN UPGRADED TO RED FLAG WARNINGS AND WILL BE CARRIED FROM TUESDAY THROUGH WEDNESDAY FOR FWZ 455/457. THERE WILL BE RH RECOVERIES AND LESS WINDS OVERNIGHT. OPTED TO ISSUE A FIRE WEATHER WATCH FOR FWZ 470 FOR WEDNESDAY AS DRIER CONDITIONS MOVE IN AND RED FLAG CONDITIONS SEEM LIKELY. ELSEWHERE ACROSS THE DISTRICT...FWZ 467, 468, AND 469 WILL BE DRYING OUT AFTER TUESDAY...BUT SHOULD REMAIN MOIST ENOUGH TO WARRANT ANY HEADLINES. THERE WILL BE STRONG WINDS THOUGH...ESPECIALLY IN FWZ 467/468. THIS AREA WILL BE MONITORED. MUCH DRIER AND BREEZY CONDITIONS WILL PERSIST EACH AFTERNOON THROUGH THE WEEKEND. VERY DRY AIR WILL MOVE ACROSS NORTHERN AND CENTRAL NEVADA INTO NEXT WEEKEND. && .LKN WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY. RED FLAG WARNING FROM 11 AM TUESDAY TO 9 PM PDT WEDNESDAY FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 94/99/99/94
Hazardous weather outlook, Jul 21, 3:25 AM PDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 325 AM PDT MON JUL 21 2014 NVZ030-031-033-034-036-038-039-220000- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- 325 AM PDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS REDEVELOP TODAY...WITH SMALL HAIL...BRIEF HEAVY RAINS...AND GUSTY OUTFLOW WINDS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STORMS ON TUESDAY WILL BE LIMITED GENERALLY TO HUMBOLDT COUNTY...AS WELL AS NORTHERN LANDER AND WESTERN ELKO COUNTIES. STORMS TUESDAY HAVE THE POTENTIAL TO BECOME SEVERE...WITH STRONG OUTFLOW WINDS. DRIER AND STORM-FREE CONDITIONS EXPECTED WEDNESDAY THROUGH THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-037-040-041-220000- WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 325 AM PDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR AND NORTH OF HIGHWAY 50 TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. JR
In the hours before
Special weather statement, Jul 21, 3:41 PM PDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
341 PM PDT MON JUL 21 2014
NVZ039-212330-
SOUTH CENTRAL ELKO COUNTY NV-
341 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 430 PM
PDT...
AT 338 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLOVER VALLEY...MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 93 AND EAST OF CLOVER VALLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4101 11497 4100 11468 4087 11452 4064 11477
4074 11506
TIME...MOT...LOC 2241Z 217DEG 20KT 4073 11492
JRMSpecial weather statement, Jul 21, 4:14 PM PDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
414 PM PDT MON JUL 21 2014
NVZ031-033-220000-
NORTHERN ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-
414 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN ELKO COUNTY UNTIL
500 PM PDT/600 PM MDT/...
AT 413 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF MONTELLO...MOVING NORTHEAST AT 20
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MONTELLO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4111 11406 4122 11423 4141 11404 4140 11403
4114 11403
TIME...MOT...LOC 2314Z 223DEG 19KT 4124 11407
JRMSpecial weather statement, Jul 21, 4:53 PM PDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 453 PM PDT MON JUL 21 2014 NVZ034-038-039-220045- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 453 PM PDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 545 PM PDT... AT 450 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF RUBY LAKE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... FRANKLIN LAKE... LEE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4060 11556 4054 11512 4019 11546 4026 11565 TIME...MOT...LOC 2353Z 204DEG 19KT 4031 11550 JRM
Special weather statement, Jul 21, 5:18 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
518 PM PDT MON JUL 21 2014
NVZ030-220045-
HUMBOLDT COUNTY NV-
518 PM PDT MON JUL 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUMBOLDT COUNTY UNTIL
545 PM PDT...
AT 517 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF DENIO...MOVING NORTHEAST AT
15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DENIO SUMMIT...
&&
LAT...LON 4195 11823 4176 11852 4184 11861 4200 11852
4200 11833
TIME...MOT...LOC 0018Z 216DEG 13KT 4184 11852
DDSpecial weather statement, Jul 21, 5:38 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 538 PM PDT MON JUL 21 2014 NVZ034-038-039-220130- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 538 PM PDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELKO COUNTY UNTIL 630 PM PDT... AT 536 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF LEE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAMOILLE CANYON... RUBY VALLEY... SECRET PASS AMD STATE ROUTE 229... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4085 11540 4075 11497 4038 11539 4044 11558 TIME...MOT...LOC 0038Z 205DEG 19KT 4051 11541 JRM
Special weather statement, Jul 21, 6:28 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 628 PM PDT MON JUL 21 2014 NVZ031-034-038-039-220200- NORTHERN ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 628 PM PDT MON JUL 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 700 PM PDT... AT 625 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF CLOVER VALLEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ANGEL LAKE... WELLS... && LAT...LON 4126 11502 4115 11476 4085 11502 4094 11523 TIME...MOT...LOC 0128Z 209DEG 19KT 4098 11506 DD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:18 PM PDT | Special Weather Statement | LKN | 27 min | |
| Jul 21, 5:38 PM PDT | Special Weather Statement | LKN | 52 min | |
| Jul 21, 6:00 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Jul 21, 6:28 PM PDT | Special Weather Statement | LKN | Elko | 32 min |
| Jul 21, 7:00 PM PDT | Special Weather Statement | LKN | Elko | 30 min |
| Jul 21, 7:24 PM PDT | Special Weather Statement | LKN | 36 min | |
| Jul 21, 7:48 PM PDT | Special Weather Statement | LKN | 27 min | |
| Jul 21, 8:01 PM PDT | Special Weather Statement | LKN | Lander | 29 min |
| Jul 21, 8:56 PM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 21, 8:59 PM PDT | Special Weather Statement | LKN | Lander | 31 min |
| Jul 21, 9:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 25 min |
| Jul 21, 9:53 PM PDT | Severe Thunderstorm Warning | LKN | Eureka | 22 min |
| Jul 21, 10:03 PM PDT | Tornado Warning | LKN | Eureka | 27 min |
| Jul 21, 10:47 PM PDT | Special Weather Statement | LKN | 88 min | |
| Jul 21, 11:31 PM PDT | Special Weather Statement | LKN | Humboldt | 44 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.